MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG LINKSYMPHOKNEE; ARTICULATING SURFACE - UHMWPE - SZ. 1-2UP CCK 20MM

WALDEMAR LINK GMBH & CO. KG LINKSYMPHOKNEE; ARTICULATING SURFACE - UHMWPE - SZ. 1-2UP CCK 20MM
Model Number 880-232/20
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.Note on exceeding the reporting deadline reporting deadline 30 december 2023 reporting date 19 january 2024 this initial report is delayed due to an it security-related incident from (b)(6) 2023.Due to the incident, we did not have access to our it systems and were temporarily unable to meet our obligation to report incidents on time.The process-relevant functions have been available again since 16 january 2024.Accordingly the reports will now be submitted retrospectively.
 
Event or Problem Description
As reported by (b)(6) dr.N could not get two 20mm plateaus to snap into place.They instead used a 22mm which snapped right into place and was implanted.Customer.
 
Additional Manufacturer Narrative
This is the final supplemental report, the complaint is closed.
 
Event or Problem Description
As reported by (b)(6), dr.(b)(6) could not get two 20mm plateaus to snap into place.They instead used a 22mm which snapped right into place and was implanted.[customer].

Brand Name
LINKSYMPHOKNEE
Common Device Name
ARTICULATING SURFACE - UHMWPE - SZ. 1-2UP CCK 20MM
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, hamburg 22339
GM  22339
Manufacturer Contact
andreas brandt
barkhausenweg 10
hamburg, hamburg 22339
GM   22339
MDR Report Key18542328
Report Number3004371426-2024-00006
Device Sequence Number12743457
Product Code HRY
UDI-Device Identifier04026575254293
UDI-Public04026575254293
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K202924
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date08/31/2026
Device Model Number880-232/20
Device Catalogue Number880-232/20
Device Lot Number2111025
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2023
Supplement Date Received by Manufacturer11/30/2023
Initial Report FDA Received Date01/19/2024
Supplement Report FDA Received Date07/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age61 YR
Patient SexFemale